MDS is a bone marrow failure disorder
MDS is a blood cancer
Learn More >

Welcome to the MDS Patient Message Board Post New Thread

Welcome to the MDS Patient Message Board. We hope that you will find this to be a very valuable resource in your journey. We have recently revised the format of our forum to be much more user friendly and pleasing on the eyes. Let us know if you have any problems, or if you have additional suggestions on how we might further improve our site.

Vidaza side effect: low blood pressure

Home forums Patient Message Board Vidaza side effect: low blood pressure

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #49076
    Judith Barnes
    Participant

    I completed my first 7 days of treatment last Sunday, one week ago. Now I’m struggling with low blood pressure, annoying because I can’t drive. Has anyone else experienced hypotension from Vidaza? I hope to hear from my doctors tomorrow and have a follow-up visit with the specialist this Thursday so by the end of the week I should know more. However, I’d love to hear if anyone else here has experienced hypotension from Vidaza and how they dealt with it.

Viewing 1 post (of 1 total)

Register for an account, or login to post to our message boards. Click here.

  • You must be logged in to reply to this topic.

Login

Login

Search Forums

Review answers to commonly asked questions or get answers to your questions from an MDS expert